# SDR CA100223003

- Difficulty date: February 22, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 971 hours
- Engine: Pwa PW535A
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Part number: 3094318
- Condition: Broken
- Part time: 999 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT ATTEMPTED TO TRIM ACFT ON CLIMB OUT USING ELECTRIC TRIM TO LEVEL OFF FOR TRAFFIC AVOIDANCE. ACFT FAILED TO RESPOND. EVASIVE ACTION TAKEN AS REQUIRED. FLIGHT CONTINUED USING COPILOT TRIM SWITCH AND/OR MANUAL TRIM AS REQUIRED. ON GROUND PILOT ATTEMPTED TO TROUBLESHOOT PROBLEM.  HALF OF THE TRIM SWITCH ACTUATOR (ONE SIDE OF THE 2 PART ACTUATOR) FELL OFF WHEN VERY LIGHT PRESSURE APPLIED TO MOVE THE SWITCH. BOTH SIDES OF SWITCH MUST ACTIVATE FOR TRIM TO MOVE. NEW SWITCH INSTALLED AND ACFT RETURNED TO SERVICE. (TC  20100223003)
